# SDR P2EA00398

- Difficulty date: November 20, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 124NJ
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DEN - FLT 206 - ON TAKEOFF ROLL, AS RT ENGINE EPR INCREASED PAST 1.30 RECEIVED TAKEOFF CONFIGURATION WARNING HORN.  RECYCLED FLAPS UP, HORN STILL PRESENT.  AIRCRAFT RETURNED TO GATE WITH NO INCIDENT.  PERFORMED TAKEOFF SYSTEM CHECK IAW JOB CARD J2-A2.  COULD NOT DUPLICATE ON GROUND.  HAS NOT REOCCURED.  (M)
